Small denominators in the analytic theory of degenerate differential equations
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2079-2089
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a4,
author = {I. S. Lomov},
title = {Small denominators in the analytic theory of degenerate differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2079--2089},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a4/}
}
I. S. Lomov. Small denominators in the analytic theory of degenerate differential equations. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2079-2089. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a4/